American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42A55) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Santosh Ghimire and Charles N. Moore. A lower bound in the tail law of the iterated logarithm for lacunary trigonometric series. Proc. Amer. Math. Soc. 142 (2014) 3207-3216.
Abstract, references, and article information   
View Article: PDF

[2] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences II. Trans. Amer. Math. Soc. 365 (2013) 3713-3728.
Abstract, references, and article information   
View Article: PDF

[3] Christoph Aistleitner, István Berkes and Robert F. Tichy. On permutations of Hardy-Littlewood-Pólya sequences. Trans. Amer. Math. Soc. 363 (2011) 6219-6244. MR 2833551.
Abstract, references, and article information   
View Article: PDF

[4] C. Aistleitner, I. Berkes and R. Tichy. On the asymptotic behavior of weakly lacunary series. Proc. Amer. Math. Soc. 139 (2011) 2505-2517. MR 2784816.
Abstract, references, and article information   
View Article: PDF

[5] Christoph Aistleitner. On the law of the iterated logarithm for the discrepancy of lacunary sequences. Trans. Amer. Math. Soc. 362 (2010) 5967-5982. MR 2661504.
Abstract, references, and article information   
View Article: PDF

[6] István Berkes and Michel Weber. On the convergence of $\sum c_kf(n_kx)$. Memoirs of the AMS 201 (2009) MR 2541755.
Book volume table of contents   

[7] Daniel Li, Hervé Queffélec and Luis Rodríguez-Piazza. On some random thin sets of integers. Proc. Amer. Math. Soc. 136 (2008) 141-150. MR 2350399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fuchang Gao and Wenbo V. Li. Small ball probabilities for the Slepian Gaussian fields. Trans. Amer. Math. Soc. 359 (2007) 1339-1350. MR 2262853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joseph L. Gerver. On cubic lacunary Fourier series. Trans. Amer. Math. Soc. 355 (2003) 4297-4347. MR 1990754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gady Kozma and Alexander Olevskii. Random Menshov spectra. Proc. Amer. Math. Soc. 131 (2003) 1901-1906. MR 1955279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kathryn E. Hare and Maria Roginskaya. A Fourier series formula for energy of measures with applications to Riesz products. Proc. Amer. Math. Soc. 131 (2003) 165-174. MR 1929036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Katusi Fukuyama and Shigeru Takahashi. The central limit theorem for lacunary series. Proc. Amer. Math. Soc. 127 (1999) 599-608. MR 1468191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] István Berkes. On the convergence of $\sum c_nf(nx)$ and the Lip 1/2 class. Trans. Amer. Math. Soc. 349 (1997) 4143-4158. MR 1401764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Marshall Ash, Gang Wang and David Weinberg. A Cantor-Lebesgue theorem with variable ``coefficients''. Proc. Amer. Math. Soc. 125 (1997) 219-228. MR 1350931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Peter Schwartz. A cocycle theorem with an application to Rosenthal sets. Proc. Amer. Math. Soc. 124 (1996) 3689-3698. MR 1328377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] I. Berkes. An optimal condition for the LIL for trigonometric series . Trans. Amer. Math. Soc. 347 (1995) 515-530. MR 1282883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] I. Berkes. Critical LIL behavior of the trigonometric system . Trans. Amer. Math. Soc. 338 (1993) 553-585. MR 1099352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David C. Ullrich. Differentiation of Zygmund functions . Proc. Amer. Math. Soc. 117 (1993) 195-197. MR 1146866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Vichian Laohakosol. Dependence of arithmetic functions and Dirichlet series . Proc. Amer. Math. Soc. 115 (1992) 637-645. MR 1100659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Russell Lyons. Singular measures with spectral gaps . Proc. Amer. Math. Soc. 104 (1988) 86-88. MR 958048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[22] N. V. Patel and V. M. Shah. A note on the absolute convergence of lacunary Fourier series . Proc. Amer. Math. Soc. 93 (1985) 433-439. MR 773997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] L. Thomas Ramsey. On divergent lacunary trigonometric series . Proc. Amer. Math. Soc. 90 (1984) 397-400. MR 728355.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Russell Lyons. Characterizations of measures whose Fourier-Stieltjes transforms vanish at infinity. Bull. Amer. Math. Soc. 10 (1984) 93-96. MR 722859.
Abstract, references, and article information   
View Article: PDF

[25] Gilles Pisier. Arithmetic characterizations of Sidon sets. Bull. Amer. Math. Soc. 8 (1983) 87-89. MR 682829.
Abstract, references, and article information   
View Article: PDF

[26] John J. F. Fournier. Two UC-sets whose union is not a UC-set . Proc. Amer. Math. Soc. 84 (1982) 69-72. MR 633280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] J. R. Patadia and V. M. Shah. On the absolute convergence of lacunary Fourier series . Proc. Amer. Math. Soc. 83 (1981) 680-682. MR 630036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Antoni Zygmund. On lacunary trigonometric series . Trans. Amer. Math. Soc. 34 (1932) 435-446. MR 1501647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1